# SDR AMTA200700227

- Difficulty date: May 4, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1147
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB FAIL SAFE PIN PITTED 180A1612-2.  REPLACED PIN WITH 180A1612-4, AMM 27-41-11-4.  (K)   TORQUE WRENCH ID NR 01-187T CAL DUE 08-21-07.  (M)
